Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code
No Patient Involvement (2645)
Date of Event
06/14/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
Event or Problem Description
The customer reported a syringe with a fuzzy red particle in it.